# SDR CALA2017112604221

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141N83245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL SUPPORT CHANNEL 2EA CORRODED. REMOVED AND REPLACED 2 EA L1 LOWER DOOR SILL SUPPORT CHANNELS IAW SRM 51-40-02 PAGE 2 DRAWING NR 141N8322.
